# SDR SWAA2014090831668

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,944 hours, 24,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 83925
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE BETWEEN ROW 20 TO 24.  R & R BATTERY ASSEMBLY IAW AMM.
